# SDR DXTA200803295

- Difficulty date: October 5, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- System (JASC): 2720 · Rudder Control System
- Part: Control System
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDBY RUDDER SYSTEM FAIL IN FLIGHT. (K)
